Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("Ciarlet, Philippe")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 77

  • Page / 4

Export

Selection :

  • and

LES EQUATIONS DE VON KARMANCIARLET PHILIPPE G; RABIER PATRICK.1980; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1980; NO 826; 181 P.; BIBL. 4 P.Serial Issue

A surface is a continuous function of its two fundamental formsCIARLET, Philippe G.Comptes rendus. Mathématique. 2002, Vol 335, Num 7, pp 609-614, issn 1631-073X, 6 p.Article

An estimate of the H1-norm of deformations in terms of the L1-norm of their Cauchy-Green tensorsCIARLET, Philippe G; MARDARE, Cristinel.Comptes rendus. Mathématique. 2004, Vol 338, Num 6, pp 505-510, issn 1631-073X, 6 p.Article

On rigid displacements and their relation to the infinitesimal rigid displacement lemma in three-dimensional elasticityCIARLET, Philippe G; MARDARE, Cristinel.Comptes rendus. Mathématique. 2003, Vol 336, Num 10, pp 873-878, issn 1631-073X, 6 p.Article

On the recovery of a surface with prescribed first and second fundamental formsCIARLET, Philippe G; LARSONNEUR, Francois.Journal de mathématiques pures et appliquées. 2002, Vol 81, Num 2, pp 167-185, issn 0021-7824Article

Extension of a Riemannian metric with vanishing curvatureCIARLET, Philippe G; MARDARE, Cristinel.Comptes rendus. Mathématique. 2004, Vol 338, Num 5, pp 391-396, issn 1631-073X, 6 p.Article

QUELQUES REMARQUES SUR LES PROBLEMES D'EXISTENCE EN ELASTICITE NON LINEAIRE = A FEW REMARKS ON EXISTENCE PROBLEMS IN NONLINEAR ELASTICITYCIARLET PHILIPPE.1982; ; FRA; DA. 1982; INRIA/121; 21 P.; 30 CM; ABS. ENG; BIBL. 3 P.; RAPPORTS DE RECHERCHE; 121;[RAPP. RECH.-I.N.R.I.A.; ISSN 0249-6399; NO 121]Report

An intrinsic approach and a notion of polyconvexity for nonlinearly elastic platesCIARLET, Philippe G; MARDARE, Sorin.Comptes rendus. Mathématique. 2012, Vol 350, Num 1-2, pp 111-116, issn 1631-073X, 6 p.Article

On the recovery of a manifold with boundary in RnCIARLET, Philippe G; MARDARE, Cristinel.Comptes rendus. Mathématique. 2004, Vol 338, Num 4, pp 333-340, issn 1631-073X, 8 p.Article

Generalized von Kármán equationsCIARLET, Philippe G; GRATIE, Liliana.Journal de mathématiques pures et appliquées. 2001, Vol 80, Num 3, pp 263-279, issn 0021-7824Article

Equations de von Kármán généralisées = Generalized von Kármán equationsCIARLET, Philippe G; GRATIE, Liliana.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2000, Vol 331, Num 4, pp 329-335, issn 0764-4442Article

Existence theorems in intrinsic nonlinear elasticityCIARLET, Philippe G; MARDARE, Cristinel.Journal de mathématiques pures et appliquées. 2010, Vol 94, Num 3, pp 229-243, issn 0021-7824, 15 p.Article

A new approach for approximating linear elasticity problemsCIARLET, Philippe G; CIARLET, Patrick.Comptes rendus. Mathématique. 2008, Vol 346, Num 5-6, pp 351-356, issn 1631-073X, 6 p.Article

Justification of the Darboux-Vallée -Fortuné compatibility relation in the theory of surfacesCIARLET, Philippe G; IOSIFESCU, Oana.Comptes rendus. Mathématique. 2008, Vol 346, Num 21-22, pp 1197-1202, issn 1631-073X, 6 p.Article

On the existence of solutions to the generalized Marguerre-von Kármán equationsCIARLET, Philippe G; GRATIE, Liliana.Mathematics and mechanics of solids. 2006, Vol 11, Num 1, pp 83-100, issn 1081-2865, 18 p.Article

On rigid and infinitesimal rigid displacements in shell theoryCIARLET, Philippe G; MARDARE, Cristinel.Journal de mathématiques pures et appliquées. 2004, Vol 83, Num 1, pp 1-15, issn 0021-7824, 15 p.Article

The pure displacement problem in nonlinear three-dimensional elasticity: intrinsic formulation and existence theoremsCIARLET, Philippe G; MARDARE, Cristinel.Comptes rendus. Mathématique. 2009, Vol 347, Num 11-12, pp 677-683, issn 1631-073X, 7 p.Article

Another approach to linear shell theory and a new proof of Korn's inequality on a surfaceCIARLET, Philippe G; GRATIE, Liliana.Comptes rendus. Mathématique. 2005, Vol 340, Num 6, pp 471-478, issn 1631-073X, 8 p.Article

Up to isometries, a deformation is a continuous function of its metric tensorCIARLET, Philippe G; LAURENT, Florian.Comptes rendus. Mathématique. 2002, Vol 335, Num 5, pp 489-493, issn 1631-073XArticle

Sur la détermination d'une surface dans R3 à partir de ses deux formes fondamentales = On the determination of a surface in R3 from its two fundamental formsCIARLET, Philippe G; LARSONNEUR, Francois.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2000, Vol 331, Num 11, pp 893-897, issn 0764-4442Article

Nonlinear Saint-Venant compatibility conditions for nonlinearly elastic platesCIARLET, Philippe G; MARDARE, Sorin.Comptes rendus. Mathématique. 2011, Vol 349, Num 23-24, pp 1297-1302, issn 1631-073X, 6 p.Article

A new approach to the fundamental theorem of surface theory, by means of the Darboux-Vallée-Fortuné compatibility relationCIARLET, Philippe G; IOSIFESCU, Oana.Journal de mathématiques pures et appliquées. 2009, Vol 91, Num 4, pp 384-401, issn 0021-7824, 18 p.Article

Recovery of a manifold with boundary and its continuity as a function of its metric tensorCIARLET, Philippe G; MARDARE, Cristinel.Journal de mathématiques pures et appliquées. 2004, Vol 83, Num 7, pp 811-843, issn 0021-7824, 33 p.Article

Continuity of a deformation as a function of its Cauchy-Green tensorCIARLET, Philippe G; LAURENT, Florian.Archive for rational mechanics and analysis. 2003, Vol 167, Num 3, pp 255-269, issn 0003-9527, 15 p.Article

On rigid displacements and their relation to the infinitesimal rigid displacement lemma in shell theoryCIARLET, Philippe G; MARDARE, Cristinel.Comptes rendus. Mathématique. 2003, Vol 336, Num 11, pp 959-966, issn 1631-073X, 8 p.Article

  • Page / 4